# SDR AALA202404041519

- Difficulty date: March 30, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 65,615 hours, 38,453 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240004
- Part serial: 6683
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR DAMPER PRESSURE BELOW LIMITS. SERVICED DOOR DAMPER PER AMM 52-10-00-614-001.
